# SDR 96ZZZX3908

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 1303800033
- Condition: Failed
- Location: Rudder Boost
- Part time: 15 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A, H

## Discrepancy

ON DEPARTURE, PILOT REPORTED RUDDER BOOST APPLIED RIGHT RUDDER.  HAD TO USE DISCONNECT BUTTON TO DISCONNECT RUDDER BOOST SYSTEM AND RETURNED AND LANDED.  TROUBLESHOOTING REVEALED TRANSDUCER GIVING FALSE SIGNAL.  REPLACED TRANSDUCER AND FUNCTIONAL TESTS WERE NORMAL.  APPARENTLY, BEECH IS ENCOUNTERING AN EPIDEMIC OF PROBLEMS WITH THESE TRANSDUCERS.  SINCE IT AFFECTS THE RUDDER FLIGHT CONTROL SYSTEM, SUBMITTER CONSIDERS THIS A FLIGHT SAFETY ISSUE.
